Kidney and bladder infection

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dustmite
Regular Member


Date Joined Jan 2017
Total Posts : 46
   Posted 6/25/2017 5:25 PM (GMT -7)   
Hi, I haven't anything in awhile. I was diagnosed with kidney disease last July. I have stage 3 kidney disease and my kidneys are working at 50%. I have been having problems with terrible pain in my abdomen and on both sides especially on my right side of my back. I have had major problems being able to pee for the past week. (I found out in March that my bladder no longer works so I have to force myself to pee). I went to my family practice doctor to find out if I had a bladder or kidney infection, I am between nephrologist right now. Am waiting on a referral. Anyway after a urine test I found out I have a kidney and a bladder infection. The doctor was aware of my kidney disease, bladder issues, high blood pressure and lupus (diagnosed in Feb 2017). He gave me a prescription for Cipro! Everything I've read about this medication says it's the worst antibiotic a person with kidney problems can take. I called my family practice doctor back and am waiting for a reply. Does anyone know what is a better, safer antibiotic to take. Right now I am still having back and abdominal pain. My urine is foamy, smells weird and is the color of tea. I am running a low fever of 100.2. That could be my lupus or the infection. Need some advice, do not want this to turn into a lupus flare. Thank You for any help.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 15174
   Posted 6/26/2017 7:35 AM (GMT -7)   
Dustmite it appears that you have a nasty UTI infection & yes Cipro can be a bugger for some people to take. I was hospitalized last August with one & given IV antibiotics. I do not for a moment believe Lupus is your problem. If the dr insists on Cipro it is because of the severity of the infection. I was on IV Vanco which is potent one. While on any antibiotic by all means get on a probiotic because antibiotics often kill off the good flora in the gut. My dr puts me on Floraster (OTC) may have spelled the name wrong.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, November 22, 2017 12:41 AM (GMT -7)
There are a total of 2,896,631 posts in 317,923 threads.
View Active Threads


Who's Online
This forum has 157509 registered members. Please welcome our newest member, serialmom63.
237 Guest(s), 1 Registered Member(s) are currently online.  Details
ChickenArise


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.